de Montigny, M., Santos, E. S. (2019) On the Duffin-Kemmer-Petiau equation in arbitrary dimensions. Journal of Mathematical Physics, 60. 82302pp. doi:10.1063/1.5085676
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | On the Duffin-Kemmer-Petiau equation in arbitrary dimensions | ||
Journal | Journal of Mathematical Physics | ||
Authors | de Montigny, M. | Author | |
Santos, E. S. | Author | ||
Year | 2019 (August) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5085676Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772457 | Long-form Identifier | mindat:1:5:5772457:9 |
GUID | 0 | ||
Full Reference | de Montigny, M., Santos, E. S. (2019) On the Duffin-Kemmer-Petiau equation in arbitrary dimensions. Journal of Mathematical Physics, 60. 82302pp. doi:10.1063/1.5085676 | ||
Plain Text | de Montigny, M., Santos, E. S. (2019) On the Duffin-Kemmer-Petiau equation in arbitrary dimensions. Journal of Mathematical Physics, 60. 82302pp. doi:10.1063/1.5085676 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |